# SDR IPXA2016040601726

- Difficulty date: March 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00071
- Condition: Chafed
- Location: R3  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R3 DOOR HAS CHAFE DAMAGE ON BEAM NR 7 ACCOMPLISHED BLEND REPAIR ON R3 DOOR NR 7 BEAM IAW EA 011-5200-01-A6165, REV I/R AND EO 5210-60286-A.
